Alert archive / North Carolina / Beach Hazards Statements in 2018
Beach Hazards Statement 26, NWS Wilmington, NC
NWS Wilmington, NC issued this beach hazards statement at Aug 12, 2018, 7:27 PM EDT for Georgetown County, Horry County, South Carolina; Brunswick County, New Hanover County, Pender County, North Carolina. It took effect at Aug 13, 2018, 6:00 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Aug 12, 2018, 7:27 PM EDT (23:27 UTC)
- In effect from
- Aug 13, 2018, 6:00 AM EDT
- Expired
- Aug 13, 2018, 9:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Wilmington, NC
Counties Brunswick County, NC, New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC
The radar
The Wilmington radar (KLTX), 3 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 11.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1751 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
286 WHUS42 KILM 122327 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 727 PM EDT Sun Aug 12 2018 NCZ106-108-110-SCZ054-056-131000- /O.NEW.KILM.BH.S.0026.180813T1000Z-180814T0100Z/ /O.CON.KILM.BH.S.0025.000000T0000Z-180813T0100Z/ Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- Coastal Georgetown- 727 PM EDT Sun Aug 12 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT MONDAY THROUGH MONDAY EVENING... The National Weather Service in Wilmington has issued a Beach Hazards Statement, which is in effect from 6 AM EDT Monday through Monday evening. Jellyfish have been reported at all beaches in the area. The jellyfish are small and mostly a nuisance,stinging the feet of beachgoers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents, longshore currents, and other hazards create life- threatening conditions in the surf zone. If stung by a jellyfish, rinse the affected area with vinegar and soak in hot water. Caution should be used when in or near the water. Check with the lifeguards before entering the ocean for possible hazards. && $$ 47
4 follow-up statements
514 WHUS42 KILM 122359 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 759 PM EDT Sun Aug 12 2018 ...Beach Hazards Statement for Jelly Stings... ...Minor Coastal Flooding Lower Cape Fear... NCZ106-108-110-SCZ054-056-130800- /O.CAN.KILM.BH.S.0025.000000T0000Z-180813T0100Z/ /O.CON.KILM.BH.S.0026.180813T1000Z-180814T0100Z/ Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- Coastal Georgetown- 759 PM EDT Sun Aug 12 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM EDT MONDAY THROUGH MONDAY EVENING... The National Weather Service in Wilmington has issued a Beach Hazards Statement, which is in effect from 6 AM EDT Monday through Monday evening. Jellyfish have been reported at all beaches in the area. The jellyfish are small and inflict stings from their tentacles. && $$ NCZ107-130500- /O.NEW.KILM.CF.Y.0046.180813T0300Z-180813T0500Z/ Inland New Hanover- 759 PM EDT Sun Aug 12 2018 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 AM EDT MONDAY... * Location...Downtown Wilmington and portions of River Road. * Coastal Flooding...Minor coastal flooding is expected with high tide this evening on both sides of the river at downtown Wilmington and along portions of River Road. * Timing...5.8 feet around 11 PM to 1 AM. * Impacts...Water 2 to 5 inches deep can be expected along USS North Carolina Road and Battleship Road. More than a block of Water Street at Front Street will experience water up to 3 inches deep. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. && $$ 8
988 WHUS42 KILM 130452 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 1252 AM EDT Mon Aug 13 2018 ...Beach Hazards Statement for Jelly Stings... NCZ107-130600- /O.EXP.KILM.CF.Y.0046.000000T0000Z-180813T0500Z/ Inland New Hanover- 1252 AM EDT Mon Aug 13 2018 ...COASTAL FLOOD ADVISORY WILL EXPIRE AT 1 AM EDT EARLY THIS MORNING... $$ NCZ106-108-110-SCZ054-056-131300- /O.CON.KILM.BH.S.0026.180813T1000Z-180814T0100Z/ Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- Coastal Georgetown- 1252 AM EDT Mon Aug 13 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM EDT THIS MORNING THROUGH THIS EVENING... Jellyfish have been reported at all beaches in the area. The jellyfish are small and inflict stings from their tentacles. $$
250 WHUS42 KILM 130901 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 501 AM EDT Mon Aug 13 2018 ...Beach Hazards Statement for Jelly Stings... NCZ106-108-110-SCZ054-056-140000- /O.CON.KILM.BH.S.0026.180813T1000Z-180814T0100Z/ Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- Coastal Georgetown- 501 AM EDT Mon Aug 13 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... Jellyfish have been reported at all area beaches. The jellyfish are small and mostly a nuisance, stinging the feet of beachgoers. PRECAUTIONARY/PREPAREDNESS ACTIONS... If stung by a jellyfish, rinse the affected area with vinegar and soak in hot water. Caution should be used when in or near the water. Check with the lifeguards before entering the ocean for possible hazards. $$ 21
404 WHUS42 KILM 140044 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 844 PM EDT Mon Aug 13 2018 NCZ106-108-110-SCZ054-056-140145- /O.EXP.KILM.BH.S.0026.000000T0000Z-180814T0100Z/ Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- Coastal Georgetown- 844 PM EDT Mon Aug 13 2018 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 9 PM EDT THIS EVENING... $$ 43
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Aug 12, 2:44 PM EDT, 4 hours 43 minutes earlier.
Area forecast discussion, Aug 12, 2:44 PM EDT, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
244 PM EDT Sun Aug 12 2018
.SYNOPSIS...
A stationary front will meander across the Carolina's through
Tuesday. The front will shift off the coast Wednesday, and a
trough will become established over the Carolinas Wednesday
through Sunday.
&&
.NEAR TERM /THROUGH MONDAY/...
As of 240 PM Sunday...Convection was focused along and just
inland of coast this afternoon and then along trough inland,
mainly west of I-95. The storms were fueled by diurnal heating
and mainly along intersecting boundaries, the sea breeze and
inland trough providing low-level convergence. This localized
convection will be enhanced by shortwave energy rotating around
digging mid to upper trough reaching down from upper low over
Ohio Valley. SW steering flow increases slightly through this
evening up to 25 kts. Therefore storms will move fairly rapidly
from SW to NE and should see slightly better shear moving into
this evening.
As better dynamics aloft and shortwave energy rounds the base
of digging mid to upper level trough will see fairly
disorganized convective development continue. Any backbuilding
storms could produce some flooding potential and stronger storms
are possible with main threat of gusty winds. Always tough to
forecast boundary interactions and the timing of shortwaves
running around main trough axis, but expect convection to run
into late this eve and focused closer to the coast toward
morning as trough shifts eastward. Expect storms to weaken
somewhat as daytime heating cuts off. SPC has marginal area of
severe storms aligned just near northern tier counties inland
but mainly north of area where better large scale ascent and
cooling aloft will take place associated with mid to upper low,
combining with diurnal heating into this evening. WPC has
marginal risk over local forecast area with slight just to north
and west aligned closer with SPC svr potential. Have included
fog toward morning mainly inland, especially in places with
residual low level moisture from this afternoon's showers and
thunderstorms and some clearing and calm winds overnight.
Models show some dry air and subsidence from the SW after
shortwave moves through overnight which may keep convection at
a minimum inland on Mon but another shortwave should rotate
around the mid to upper trough most likely moving into the I-95
corridor Mon aftn. The timing of shortwaves is always tricky,
but if it coincides with max heating it could produce some
stronger storms. The storms may have some gusty winds or hail if
heights drop enough. Should dry out considerably through the
mid levels by end of day on Monday as mid to upper trough begins
to lift north leaving drier air and subsidence in its wake.
Overall, lingering moisture and convergence along sea breeze
should produce convection on Mon aftn closer to the coast.
Soundings show pcp water up over 2 inches early aftn near the
coast, but then drying through the mid levels brings pcp water
down to 1.7 by late aftn and below 1.5 inches by evening as
subsidence inversion becomes fairly well defined around 6 to 7k
ft.
Temps will be influenced by clouds and pcp from convection but
overall will run around normal for high temps, between 85 and
90 most places. The overnight lows should run a bit higher than
normal, in the mid 70s.
&&
.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 240 PM Sunday...Closed low over the Ohio Valley Monday
evening will lift northeast through Tuesday night and open up,
while high pressure surface-aloft remains in place off the east
coast. A significant amount of dry air will wrap around the
mid/upper low, and this will make its way across the forecast
area Monday night. The mid-level dry air will remain in place
through Tuesday night, although the moisture gradient will be
located across the southern tier of the CWA and just off the
coast. PoPs will remain relatively low by recent standards, with
the better chances confined to the eastern tier counties, as
precipitable water values fall off to 1.4- 1.7". Given the mid-
level trough axis just to the west, could see temporary flare
ups of convection about any time due to weak ripples of
shortwave energy that aren't resolved well by the models.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 240 PM Sunday...at 500 mb the short-wave trough that has
been impacting the weather the past few days will shift off the
coast. A a small at 500 mb ridge will become established over
the southeast through early Friday. A 500 mb short-wave trough
will develop in the westerly flow early this week over the upper
plains and move to the east coast Friday. The area will be on
the southern edge of trough.
At the surface, a cold front will shift off the coast and a Piedmont
trough will become established. The moisture profile will see drier
air over the region Wednesday and into early Thursday before the
deeper moisture returns to the forecast area. As the deeper moisture
return scattered diurnal convection is expected to return.
With the drying out the maximum temperatures on Wednesday and
Thursday will reach the middle 90s inland to the upper 80s at the
beach strand. As the precipitation chances increase the Maximum
temperatures will fall into the lower 90s to upper 80s. Heat Indices
will reach into the low 100s on Thursday and Friday. The lows will
be the lower to middle 70s.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 18Z...Have continued with VCTS for TAF sites with main
convective development aligned near coastal terminals and just
inland and another maxima west of inland TAFS. Expect mainly VFR to
MVFR for reduced vsbys or ceilings in tempo shra and again early
morning for tempo fog inland may produce a short period of IFR,
mainly inland TAF sites. Thunderstorm coverage and intensity should
diminish late this evening, but should shift east as a trough inland
pushes eastward through Monday. Drying should occur after this TAF
period with mainly VFR heading into late Mon.
Extended Outlook...Showers/tstms into Monday with tempo MVFR/ IFR.
Isolated convection Tuesday through Thursday. Expect increasing chc
of SHWR/TSTM again by Friday.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 240 PM Sunday...Persist S-SW winds will continue through
Monday as high pressure remains to the east and a trough over
the Carolinas shifts closer to the coast. The winds will
basically be 10 to 15 kts with a slight backing to the S and
spike in winds from aftn to evening today and Monday again. The
persistent southerly flow will drive seas up to 2 to 4 ft
overnight and should see some 5 fters in the outer waters
through Monday.
SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As of 240 PM...Bermuda high pressure will remain in place
through the period. In addition, a weak surface trough located
across the interior Carolinas will serve to enhance the pressure
gradient across the waters. The result will be winds generally
around 15 knots with a few higher gusts mixed in as a mid-level
trough approaches the coast from the west. Weak pieces of
shortwave energy aloft will emanate from this feature and may
result in occasional flare ups of convection over the waters.
LONG TERM /WEDNESDAY THROUGH THURSDAY/...
As of 240 PM Sunday...A cold front will shift into the offshore
waters on Wednesday before dissipating. High pressure will be
centered to the east and a persistent Piedmont trough through
the period. Winds will begin from the west-southwest at 10 knots
and they will shift to the southwest at 15 knots late Wednesday
through Friday. Significant wave heights will run around 2 to 3
feet on Wednesday will will slowly increase to 3 to 4 by late
Monday.
&&
.TIDES/COASTAL FLOODING...
As of 240 PM Sunday...The latest forecast has the tide gage
located on the lower Cape Fear River at downtown Wilmington
peaking over 5.7 ft MLLW at high tide, around 1130 pm EDT
tonight. Shallow flooding commences at the 5.5 ft MLLW height
threshold and occurs within a window surrounding high tide,
basically tonight between 1000 pm EDT to 1200 am EDT.
This should be the final day of any coastal flooding potential
along the Cape Fear River downtown, due to the influence of high
astronomical tides.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement until 9 PM EDT this evening for SCZ054-
056.
NC...Beach Hazards Statement until 9 PM EDT this evening for NCZ106-
108-110.
MARINE...None.
&&
NEAR TERM...RGZ
SHORT TERM...CRM
LONG TERM...RH
AVIATION...RGZHazardous weather outlook, Aug 12, 3:24 PM EDT, 4 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 324 PM EDT Sun Aug 12 2018 NCZ106-108-SCZ056-131930- Coastal Pender-Coastal New Hanover-Coastal Georgetown- 324 PM EDT Sun Aug 12 2018 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement for jellyfish and moderate to strong long shore current. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-131930- Inland New Hanover- 324 PM EDT Sun Aug 12 2018 This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This Afternoon and Tonight. Minor coastal flooding is possible along the lower Cape Fear River late this evening surrounding the time of high tide, between 1000pm and midnight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-131930- Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro- Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown- Central Horry-Northern Horry- 324 PM EDT Sun Aug 12 2018 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-131930- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 324 PM EDT Sun Aug 12 2018 This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-SCZ054-131930- Coastal Brunswick-Coastal Horry- 324 PM EDT Sun Aug 12 2018 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement for Jellyfish. Moderate Risk of Rip Currents. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 12, 5:15 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Wilmington NC
515 PM EDT SUN AUG 12 2018
NCZ087-096-099-122215-
Robeson NC-Columbus NC-Bladen NC-
515 PM EDT SUN AUG 12 2018
...SPECIAL WEATHER STATEMENT...
At 510 PM EDT, Doppler radar was tracking strong thunderstorms near
White Lake, and additional storms developing towards Abbottsboro and
Evergreen. The storms will move to the northeast around 15 mph.
Winds in excess of 30 mph will be possible with these storms, alng
with frequent lightning.
Locations impacted include...
Whiteville, Elizabethtown, Fairmont, Chadbourn, Bladenboro, Fair
Bluff, Boardman, Butters, Lisbon, Abbottsburg, Lagoon, Elkton,
Barnesville, Emerson, Evergreen, Clarkton and White Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3477 7843 3475 7839 3473 7839 3472 7838
3470 7837 3469 7835 3468 7835 3467 7832
3465 7832 3464 7831 3463 7832 3460 7830
3458 7827 3456 7825 3453 7827 3423 7898
3445 7923 3480 7844
TIME...MOT...LOC 2110Z 240DEG 12KT 3460 7849
MORGANSpecial weather statement, Aug 12, 5:30 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Wilmington NC
530 PM EDT SUN AUG 12 2018
SCZ024-033-059-122230-
Marion SC-Northern Horry SC-Dillon SC-
530 PM EDT SUN AUG 12 2018
...SPECIAL WEATHER STATEMENT...
At 528 PM EDT, Doppler radar was tracking a strong thunderstorm near
Marion, moving northeast at 20 mph.
Winds in excess of 30 mph will be possible with this storm, along
with frequent lightning.
Locations impacted include...
Marion, Mullins, Lake View, Sellers, Fork, Blue Brick, Zion, Gapway,
Rains, Floydale, Smithboro, Kemper and Nichols.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
LAT...LON 3420 7895 3400 7947 3408 7953 3410 7953
3410 7952 3413 7952 3413 7953 3415 7954
3418 7957 3419 7957 3420 7955 3421 7954
3424 7955 3444 7925
TIME...MOT...LOC 2128Z 234DEG 34KT 3427 7926
MORGANSpecial weather statement, Aug 12, 6:15 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Wilmington NC
615 PM EDT SUN AUG 12 2018
NCZ096-105-122300-
Inland Pender NC-Bladen NC-
615 PM EDT SUN AUG 12 2018
...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN PENDER AND CENTRAL
BLADEN COUNTIES UNTIL 700 PM EDT...
At 615 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lisbon, or 7 miles southeast of Elizabethtown, moving northeast at
25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Wallace, Rowan, Penderlea, Carvers, Maple Hill, Lisbon, Murray Town,
Lagoon, Elkton, Emerson, Willard, White Lake, Atkinson and Watha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
LAT...LON 3466 7768 3441 7853 3443 7858 3456 7867
3474 7839 3473 7839 3467 7832 3461 7831
3455 7825 3473 7810 3472 7771
TIME...MOT...LOC 2213Z 240DEG 49KT 3453 7854
8The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 5:30 PM EDT | Special Weather Statement | ILM | Marion | 60 min |
| Aug 12, 8:39 AM EDT | Special Marine Warning | ILM | 81 min | |
| Aug 12, 8:46 AM EDT | Special Weather Statement | ILM | New Hanover | 59 min |
| Aug 12, 9:30 AM EDT | Areal Flood Advisory | ILM | Brunswick, New Hanover | 2 hr |
| Aug 12, 10:42 AM EDT | Special Marine Warning | ILM | 93 min | |
| Aug 12, 11:02 AM EDT | Areal Flood Advisory | ILM | Brunswick, New Hanover | 56 min |
| Aug 12, 5:15 PM EDT | Special Weather Statement | ILM | Bladen | 60 min |
| Aug 12, 6:15 PM EDT | Special Weather Statement | ILM | Bladen | 45 min |
| Aug 12, 7:59 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 5 hr |
Nearby
Beach Hazards Statements in North Carolina, 2018Beach Hazards Statements in South Carolina, 2018Every beach hazards statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.